# SDR AALA201706089039

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 69,012 hours, 8,388 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. INTERMITTENT EICAS SMOKE LAVATORY. ACCOMPLISHED SELF TEST LAVATORY SMOKE DETECTION SYS, TEST OK REF 26-13-00.  EICAS MESSAGE SMOKE LAVATORY PER FIM 26-14-00 NO OTHER MAINTENANCE NECESSARY.
